# SDR SWAA2021121344293

- Difficulty date: November 16, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E-727E+2; BS 727E+5-727E+6; BS 727E+12; BS 727E+14-727E+15; BS 747+2-767.   REMOVED CORROSION,  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A FIG 103 DETAIL D.   MANUFACTURED IAW DWG 146A-3773,  DRILLED IAW SRM 51-40-02,  INSTALL SIDEWALL SUPPORT WILL BE ACCOMPLISHED ON C.C.TTG8Q004F1L2.
